... from migranes my entire adult life. When starting on Topamax in July, 2008, I thought the doctor had given me a miracle drug for my migraines! About four months ago, the migraines returned. The dr. tapered me off my 200 mg. dosage, so sudden withdrawal could not be the cause of the itching. After calling the doctor's office, I was told to go to the ER. I can just see that now!!! By the way, I've been off Topamax for one week. I also take 20 mg. Lexapro. Second by the way, it's GREAT to have my mind and memory back!!! And thank the dear Lord, I have NOT had a headache for five days!!! Any comments on the itching, I would appreciate!! Will the itching stop?
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 28 Mar 2010 • 3 answers
Posted 25 Nov 2010 • 8 answers
Topamax - Hi I'm a 46 year old women and have currently been recommended tompiriamate for migraines?
Posted 7 Jul 2013 • 1 answer
Posted 11 Nov 2014 • 1 answer